# SDR SWIA202264303

- Difficulty date: January 28, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 13,382 hours, 9,851 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SEAT TRACK CORRODED ON TRACK EDGE AT FR 17     (C-CHECK RO 2/15/2022)    REMOVED AND REPLACED RH FLOOR BEAM SEAT TRACK FR 12/FR21 REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. REPLACED SEAT TRACK WITH SAME PART. NO CHANGE IN WEIGHT NOTED.
